# SDR FDEA200908133010

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1730, S3L, FUSELAGE SKIN. EVALUATED DENT AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, FIG.101, DETAIL 3.   CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED TREATED AND PRIMED PER SRM 53-00-01, REPAIR 3. INSTALLED REPAIR DOUBLER AT BS 1730, S3L, PER SRM 53-00-01, REPAIR 3. THIS REPAIR IS CLASSIFIED ASD A CAT. "B"   MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS: INITIAL AT 37,500 FC, THEREAFTER EVERY 6,000 FC.
